Ordered Theta-Contractions And Some Fixed Point Results
Yükleniyor...
Tarih
2017
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Mathematical Research Press-Math Res
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
Recently, Jleli and Samet proved a fixed point result that is a proper generalization of the celebrated Banach contraction principle on complete metric spaces. By considering both theta-contractions and fixed point results on ordered metric spaces, we introduce a new concept of ordered theta-contractions on ordered metric spaces. Some fixed point theorems are obtained and an example is provided to support our main result.
Açıklama
Altun, Ishak/0000-0002-7967-0554
Anahtar Kelimeler
Fixed point, theta-contraction, Ordered theta-contraction, Complete metric space
Kaynak
Journal Of Nonlinear Functional Analysis
WoS Q Değeri
N/A
Scopus Q Değeri
Q1
Cilt
Sayı
Künye
Gulhan Minak, Ishak Altun, Ordered \theta-contractions and some fixed point results, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 41, pp. 1-9.